Product Large Image
 
 

Walgreens Wal-Nadol Acetaminophen 500 mg Pain Reliever/Fever Reducer Caplets24.0 ea

rating
$2.69$0.11/ea.
Online and store prices may vary
Temporarily out of stock online

Quick view

  • Extra strength
  • Caplets
  • Compare to Panadol® Extra Strength Caplets active ingredient††

 

†† This product is not manufactured or distributed by GlaxoSmithKline Consumer Healthcare, owner of the registered trademark Panadol® Extra Strength Caplets.

  • Pain reliever
  • Fever reducer

100% Satisfaction guaranteed with all Walgreens products or your money back.

  • ¿do not take more than directed
  • adults and children 12 years and over
    • take 2 caplets every 6 hours while symptoms persist or as directed by a doctor
    • do not take more than 8 caplets in 24 hours, unless directed by a doctor
    • do not take for more than 10 days unless directed by a doctor
  • children under 12 years: ask a doctor

© 2017 Walgreen Co.

Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take

  • more than 4,000 mg of acetaminophen in 24 hours
  • with other drugs containing acetaminophen
  • 3 or more alcoholic drinks every day while using this product

Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:

  • skin reddening
  • blisters
  • rash

If a skin reaction occurs, stop use and seek medical help right away.

  • temporarily relieves minor aches and pains due to:
    • headache
    • muscular aches
    • backache
    • minor pain of arthritis
  •  temporarily reduces fever
Active Ingredients: Acetaminophen 500mg
Inactive Ingredients: Castor Oil, Hypromellose, Povidone, Sodium Starch Glycolate, starch , Stearic Acid

This product can be shipped to a Walgreens store for FREE

This product has no shipping restrictions.

    Shipping Weight (in lbs): 0.08

    Product in inches (LxWxH): 1.65x 3.25x 1.65

    Item Code: 247499

    UPC: 31191715506

    Reviews for self serve

    In Store Availability